Alert archive / Washington / Flash Flood Warnings in 2022

Flash Flood Warning 15, NWS Spokane, WA

July 3, 2022Stevens County, Washington

NWS Spokane, WA issued this flash flood warning at Jul 3, 2022, 1:19 PM PDT for Stevens County, Washington. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2022, 1:19 PM PDT (20:19 UTC)
Expired
Jul 3, 2022, 3:15 PM PDT
In force
116 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
None

County Stevens County, WA

The radar

The Spokane radar (KOTX), 27 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2022-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2022-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

990 
WGUS56 KOTX 032019
FFWOTX
WAC065-032215-
/O.NEW.KOTX.FF.W.0015.220703T2019Z-220703T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Spokane WA
119 PM PDT Sun Jul 3 2022

The National Weather Service in Spokane has issued a

* Flash Flood Warning for...
  The Ford/Corkscrew Burn Scar in...
  Southern Stevens County in northeastern Washington...

* Until 315 PM PDT.

* At 119 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Ford/Corkscrew Burn Scar. Between 0.5 and 1 
  inch of rain has fallen. Flash flooding is ongoing or expected to 
  begin shortly.

Excessive rainfall over the burn scar will result in debris flows. 
The debris flow can consist of rock, mud, vegetation and other loose 
materials.

  HAZARD...Flash flooding caused by thunderstorms in and around
           the Ford/Corkscrew Burn Scar.

  SOURCE...Radar.

  IMPACT...Flooding of areas in and around the Ford/Corkscrew
           Burn Scar.

* Some locations that will experience flash flooding include...
  Tum Tum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The affected areas are in and below the Ford Corkscrew burn scar 
east of Ford and Clayton, including Rail Canyon Road, Scoop Mountain 
Road, and Hutchins Road. Some drainage basins impacted include those 
into Williams Valley, Scotts Valley, Mission Creek and Rail Creek. 
High intensity rainfall on the burned area may cause flash flooding, 
mud slides and rock slides. Hikers, residents, and motorists in and 
below the Ford/Corkscrew burned area should take immediate 
precautions to protect life and property.




&&

LAT...LON 4794 11774 4798 11773 4797 11762 4788 11765
      4789 11769 4788 11770 4788 11777

FLASH FLOOD...RADAR INDICATED

$$

JW
1 follow-up statement
244 
WGUS76 KOTX 032216
FFSOTX

Flash Flood Statement
National Weather Service Spokane WA
316 PM PDT Sun Jul 3 2022

WAC065-032226-
/O.EXP.KOTX.FF.W.0015.000000T0000Z-220703T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stevens WA-
316 PM PDT Sun Jul 3 2022

...FLASH FLOOD WARNING FOR THE FORD/CORKSCREW BURN SCAR HAS EXPIRED 
FOR SOUTHERN STEVENS COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1100 PM PDT Monday for 
portions of North Idaho. Portions of Washington.

LAT...LON 4794 11774 4798 11773 4797 11762 4788 11765
      4789 11769 4788 11770 4788 11777

$$

CMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 10:03 AM PDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jul 3, 10:03 AM PDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1003 AM PDT Sun Jul 3 2022

.SYNOPSIS...
There will be periods of showers and thunderstorms through the
Fourth of July. Look for potentially heavy rain showers and
lightning over the holiday weekend. The rest of next week looks to
trend drier and warmer with showers and thunderstorms isolated
and mostly over the mountains.

&&

.DISCUSSION...

...RISKS FOR FLASH FLOODING IMPACTS WILL INCREASE THROUGH THE LATE
MORNING AND AFTERNOON TODAY...

Today through Independence Day: Today is concerning for the
potential of flash flooding and debris flows. In particular, there
is a concern for high impact flash flooding in the east slopes of
the northern Cascades and over the mountains of northeast
Washington, and to a lesser extent over the Northern Panhandle.
High resolution models are coming in line with a particularly
favorable set up for flash flooding across these areas.

1) Anomalous precipitable water values. Moisture being pumped up
be an upper level low just off of the Washington/Oregon border and
will peak at right around an inch late morning into early
afternoon. Water vapor imagery does show a dry slot rounding the
low over northern California at 2:00 AM and this will begin to
shift in over eastern Washington this afternoon behind a shortwave
disturbance. This will help to decrease P-wats a little bit, but
probably not enough to sufficiently decrease the potential for
flash flooding.

2) Ample lift to get convection going. As mentioned above, there
is a robust shortwave disturbance rounding the upper level low
early this morning with favorable dynamics aloft both in the form
of positive vorticity advection and diffluence/divergence aloft to
aid thunderstorm updrafts. Strongest synoptic scale lift will
occur during the morning to early afternoon hours. In additions,
southerly to southeasterly flow at low to mid levels will focus
moisture and favorable orographics into the east slopes of the
Northern Cascades and into the higher topography across the
Okanogan Highlands and Northeast Mountains. Training of
thunderstorms will be possible with one thunderstorms updraft
developing in the same location as the previous once the
thunderstorm drifts off of the higher terrain.

3) Around 1,000 J/kg of surface based CAPE with a deep moist
sounding profile and a skinny CAPE profile. Sounding profiles also
indicate around 5,000 feet of warm saturated cloud layer (above 0
degrees ) that would suggest ample collision and coalescence to
form large water droplets. Ample instability creating strong
updrafts with anomalous moisture in the atmosphere is likely to
produce very heavy rain rates that could exceed an inch per hour.

4) Finally, we are looking a slow storm motions, particularly in
the east slopes of the northern Cascades closer to the center of
the upper level low. Storms will be moving slowly to the north-
northwest at around 5-10 mph. Storm motion does look to increase
to around 15 mph to the north across the Northeast Mountains and
Northern Panhandle.

Putting all of these ingredients together and we are looking at a
potentially dangerous flash flooding situation. Anyone camping in
the these areas should be well aware of drainages they are in and
where to reach higher ground if need be. Recent burn scars and
steep terrain will be of particular concern as rain will even less
likely to seep into the ground with greater runoff. Be on the look
out for Flash Flood Warnings that may be issued for your
location. Also be aware that flash flooding can travel miles down
drainages from where the heavy rain is occurring.

A secondary threat with thunderstorms today will be for hail and
gusty winds. Instability looks good over the northern zones where
flash flooding is most likely, but there is a lack of deep layer
shear to tilt storms over. These thunderstorms will pulse up
quickly, but may have a hard time maintaining their strength long
enough to become severe. It is notable that the calibrated severe
thunderstorm product from SPC SREF does show a bullseye of higher
probability for severe potential over the Okanogan Highlands for
today. Better shear will be over the far southeast portion of the
forecast area from the Camas Prairie to the Central Panhandle
Mountains where SPC does have our area in a marginal risk for
severe thunderstorms. This area will also see surface based CAPEs
of near 1,000 J/kg and will be a more likely area for isolated
severe thunderstorms.

Showers and thunderstorms will be on the decrease through the
evening with the shortwave disturbance pushing north out of the
region. There will be a break between shortwaves overnight. Then
there will be another shortwave that rounds the upper level low
for the 4th of July. This will be a "round 2" of sorts with
similar potential impacts as today. There will be a continued risk
for flash flooding and debris flows across the northern mountains;
Risk in particular will be high again over the east slopes of the
Cascades to the Northeast Mountains where storm motion will be
less. Soils also figure to be more saturated across these areas
after receiving a health does of rainfall today.

Temperatures will be cooler today and tomorrow with highs topping
out in the 70s and below normal for the 4th of July holiday
weekend. /SVH

Monday night: The shortwave trough will continue to slowly move
North. Shower activity will mainly be in the Northern Mountains
and North ID Panhandle. It is expected to slowly taper off through
the overnight. Weak instability in these areas could produce an
isolated thunderstorm within the showers. Additional precip
amounts are in the 0.25-0.5" range. Overnight lows will be in the
upper 40s and 50s.

Tuesday through Sunday: A ridge of high pressure will fill in behind
the shortwave Tuesday morning. It will lead to a drying warm trend
for the region. Even though temperatures will be warming, a
deepening trough along the coast will help keep the region under
marine influence. It will help keep temperatures near season normals
for the time of year. Highs for the period will be it the 80s and
low 90s through the end of the week. Overnight lows will be in
the 50s and low 60s. The trough will swing through over the
weekend. It will bring another round of mountain showers.
Temperatures will dip a few degrees from the end of the week
highs. /JDC

&&

.AVIATION...
18Z TAFS: An upper level low pressure system will sit off of the
Northwest coastline today. A potent shortwave disturbance is
rounding this upper level low moving through Oregon early this
morning. Thunderstorms have already developed as of 17z around
Walla Walla and just south of Moses Lake which will continue to
move north and increase during the late morning and afternoon
hours. Expect torrential rainfall with thunderstorms today with
airports at Wenatchee, Chelan, Methow Valley, Omak, Colville,
Sandpoint and Bonners Ferry seeing the best chances to be impacted
by lightning and heavy downpours. Showers and thunderstorms will
shift north of the region through the evening hours. JW

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        72  53  70  51  76  55 /  60  30  40  10  10   0
Coeur d'Alene  71  54  70  51  76  54 /  70  40  50  20  10   0
Pullman        70  51  67  50  75  53 /  40  10  40  10  10   0
Lewiston       79  59  75  56  83  60 /  30  20  50  10  10   0
Colville       71  52  73  49  77  50 /  90  70  60  30  10   0
Sandpoint      70  53  70  51  76  54 / 100  60  50  30  10   0
Kellogg        70  55  68  52  74  56 /  80  40  60  20  10   0
Moses Lake     76  53  75  54  80  58 /  50  30  20  10  10   0
Wenatchee      73  53  74  56  79  60 /  70  40  30  10  10  10
Omak           77  56  75  53  78  55 /  90  70  50  30  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flood Watch through Monday evening for Northern Panhandle.

WA...Flood Watch through Monday evening for Central Chelan County-
     Northeast Mountains-Okanogan Highlands-Okanogan Valley-
     Upper Columbia Basin-Wenatchee Area-Western Chelan County-
     Western Okanogan County.

&&
Hazardous weather outlook, Jul 3, 3:26 AM PDT, 9 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
326 AM PDT Sun Jul 3 2022

IDZ001-WAZ037-038-041-043-044-047>049-041030-
Northern Panhandle-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-Okanogan Valley-Waterville Plateau-
Central Chelan County-Western Chelan County-
Western Okanogan County-
326 AM PDT Sun Jul 3 2022

This Hazardous Weather Outlook is for portions of North Idaho...
Central Washington...North Central Washington and Northeast
Washington.

.DAY ONE...TODAY AND TONIGHT

Numerous thunderstorms containing torrential rainfall are
expected today with thunderstorms increasing in coverage late
this morning into the afternoon. Slow storm motion with very heavy
rain will be a concern for flash flooding or debris flows with a
particular concern for areas in and below recent burn scars and in
steep terrain. Flooding of low lying areas, small streams and
urban flooding will also be a concern. Strongest storms will also
be capable of small hail and gusty outflow winds.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Another round of showers and thunderstorms with heavy downpours
are expected for the 4th of July holiday. Flash flooding and
debris flows will continue to be a concern with these storms.

Please refer to our Graphical Hazardous Weather Outlook at
https://weather.gov/erh/ghwo?wfo=otx for the latest information
on potential weather hazards in the region.

IDZ002-003-WAZ033>036-041030-
Coeur d'Alene Area-Idaho Palouse-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-
326 AM PDT Sun Jul 3 2022

This Hazardous Weather Outlook is for portions of North Idaho...
East Central Washington...Northeast Washington and Southeast
Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

No hazardous weather is expected at this time.

Please refer to our Graphical Hazardous Weather Outlook at
https://weather.gov/erh/ghwo?wfo=otx for the latest information
on potential weather hazards in the region.

IDZ004-026-027-WAZ031-032-041030-
Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-
326 AM PDT Sun Jul 3 2022

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms will develop through the morning and afternoon
hours. Some thunderstorms may become strong with isolated damaging
wind gusts, hail, and brief torrential rainfall possible resulting
in ponding of water on roads. Gusty outflow winds from strong
storms may result in tree damage and power outages.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

No hazardous weather is expected at this time.

Please refer to our Graphical Hazardous Weather Outlook at
https://weather.gov/erh/ghwo?wfo=otx for the latest information
on potential weather hazards in the region.

In the hours before

Special weather statement, Jul 3, 11:38 AM PDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Spokane WA
1138 AM PDT Sun Jul 3 2022

WAZ038-043-031900-
Okanogan Valley WA-Okanogan Highlands WA-
1138 AM PDT Sun Jul 3 2022

...Strong thunderstorms will impact portions of northern Douglas,
southwestern Ferry and southeastern Okanogan Counties through NOON
PDT...

At 1137 AM PDT, Doppler radar was tracking strong thunderstorms
extending from 15 miles southeast of Okanogan to 7 miles northeast
of Nespelem Community. Movement was northwest at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Okanogan, Nespelem Community, North Omak, Nespelem and Disautel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4836 11970 4851 11896 4819 11880 4814 11897
      4804 11942 4809 11945
TIME...MOT...LOC 1837Z 144DEG 15KT 4818 11941 4826 11894

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KD
Special weather statement, Jul 3, 11:51 AM PDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Spokane WA
1151 AM PDT Sun Jul 3 2022

WAZ035-031915-
Upper Columbia Basin WA-
1151 AM PDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of northwestern Lincoln
and southern Ferry Counties through 1215 PM PDT...

At 1151 AM PDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Davenport, moving north at 5 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lincoln, Creston, Sherman and Coffeepot Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4787 11853 4787 11846 4786 11846 4784 11843
      4783 11837 4769 11835 4778 11875 4789 11878
TIME...MOT...LOC 1851Z 178DEG 5KT 4776 11849

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KD
Special weather statement, Jul 3, 12:18 PM PDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Spokane WA
1218 PM PDT Sun Jul 3 2022

WAZ035>038-043-031945-
Spokane Area WA-Upper Columbia Basin WA-Northeast Mountains WA-
Okanogan Valley WA-Okanogan Highlands WA-
1218 PM PDT Sun Jul 3 2022

...Strong thunderstorms will impact portions of northeastern Douglas,
north central Lincoln, southwestern Stevens, southwestern Ferry and
southeastern Okanogan Counties through 1245 PM PDT...

At 1218 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southeast of Nespelem Community to 15
miles northwest of Davenport. Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lincoln, Elmer City, Miles, Sherman and Keller.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4796 11809 4769 11831 4800 11897 4808 11897
      4808 11885 4814 11884 4822 11887 4828 11873
TIME...MOT...LOC 1918Z 218DEG 22KT 4806 11878 4785 11830

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KD
Special weather statement, Jul 3, 1:04 PM PDT, 15 minutes before
Special Weather Statement
National Weather Service Spokane WA
104 PM PDT Sun Jul 3 2022

WAZ033-036-032030-
Spokane Area WA-Washington Palouse WA-
104 PM PDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of northeastern Whitman
and south central Spokane Counties through 130 PM PDT...

At 104 PM PDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Colfax, or 22 miles northwest of Pullman, moving north
at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colfax, Rosalia, Oakesdale, Malden, Thornton, Pine City and Steptoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4689 11729 4697 11758 4729 11756 4716 11711
TIME...MOT...LOC 2004Z 199DEG 20KT 4702 11740

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KD
Special weather statement, Jul 3, 1:15 PM PDT, 4 minutes before
Special Weather Statement
National Weather Service Spokane WA
115 PM PDT Sun Jul 3 2022

WAZ036-037-032045-
Spokane Area WA-Northeast Mountains WA-
115 PM PDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of southeastern Stevens
and northwestern Spokane Counties through 145 PM PDT...

At 114 PM PDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Suncrest, or 19 miles northwest of Spokane, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deer Park, Suncrest, Springdale, Tum Tum, Clayton and Ford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4779 11761 4791 11781 4810 11772 4789 11736
TIME...MOT...LOC 2014Z 222DEG 10KT 4791 11764

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KD

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:00 PM PDTSpecial Weather StatementOTXColumbia45 min
Jul 3, 11:38 AM PDTSpecial Weather StatementOTXOkanogan22 min
Jul 3, 11:51 AM PDTSpecial Weather StatementOTXLincoln24 min
Jul 3, 12:02 PM PDTAreal Flood AdvisoryOTXFerry, Lincoln118 min
Jul 3, 12:12 PM PDTAreal Flood AdvisoryOTXDouglas48 min
Jul 3, 12:18 PM PDTSpecial Weather StatementOTXLincoln27 min
Jul 3, 1:04 PM PDTSpecial Weather StatementOTXWhitman26 min
Jul 3, 1:15 PM PDTSpecial Weather StatementOTXSpokane30 min
Jul 3, 1:35 PM PDTFlash Flood WarningOTXFerry, Stevens3 hr
Jul 3, 1:46 PM PDTSpecial Weather StatementOTXStevens29 min
Jul 3, 2:03 PM PDTSevere Thunderstorm WarningOTXStevens42 min
Jul 3, 2:15 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Stevens45 min
Jul 3, 2:35 PM PDTSpecial Weather StatementOTXStevens25 min
Jul 3, 2:40 PM PDTAreal Flood AdvisoryOTXStevens3 hr
Jul 3, 2:52 PM PDTAreal Flood AdvisoryOTXPend Oreille, Stevens113 min
Jul 3, 3:04 PM PDTSevere Thunderstorm WarningOTXChelan, Douglas41 min
Jul 3, 3:15 PM PDTAreal Flood AdvisoryOTXOkanogan2 hr
Jul 3, 3:26 PM PDTFlash Flood WarningOTXChelan, Douglas, Grant3 hr
Jul 3, 3:29 PM PDTSevere Thunderstorm WarningOTXDouglas, Grant46 min
Jul 3, 4:01 PM PDTSpecial Weather StatementOTX29 min
Jul 3, 4:17 PM PDTAreal Flood AdvisoryOTXChelan, Douglas118 min
Jul 3, 4:29 PM PDTSpecial Weather StatementOTXDouglas31 min
Jul 3, 4:51 PM PDTFlash Flood WarningOTXChelan3 hr

Nearby

Flash Flood Warnings in Washington, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.